# SDR CALA2025081107578

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737924ER
- Aircraft serial: 62769
- Aircraft time: 27,288 hours, 10,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2627 HAS LOW VOLTAGE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2627 IAW AMM 33-51-06. OPS CHECK GOOD.
